Topological Methods in Nonlinear Analysis

Correspondence for $\mathcal D$-modules and Penrose transform

Andrea D'Agnolo and Pierre Schapira

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 3, Number 1 (1994), 55-68.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287111

Mathematical Reviews number (MathSciNet)
MR1272887

Zentralblatt MATH identifier
0809.32003

Citation

D'Agnolo, Andrea; Schapira, Pierre. Correspondence for $\mathcal D$-modules and Penrose transform. Topol. Methods Nonlinear Anal. 3 (1994), no. 1, 55--68. https://projecteuclid.org/euclid.tmna/1479287111


Export citation